Alert archive / Louisiana / Tornado Warnings in 2024

Tornado Warning 3, NWS Shreveport, LA

April 9, 2024Sabine Parish, Louisiana; Sabine County, Texas

NWS Shreveport, LA issued this tornado warning at Apr 9, 2024, 8:49 PM CDT for Sabine Parish, Louisiana; Sabine County, Texas. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2024, 8:49 PM CDT (01:49 UTC)
Expired
Apr 9, 2024, 9:15 PM CDT
In force
26 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Sabine Parish, LA, Sabine County, TX

The radar

The Ft Polk radar (KPOE), 57 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 8:53 PM CDTTSTM WND DMG13 Sw Florien, LAmultiple trees and power lines down at Kites Marina.
Apr 9, 8:56 PM CDTTORNADO13 Sw Florien, LAA weak EF-0 tornado with peak winds of 85 mph started on the east shore of the Toledo Bend reservoir and tracked a little under 4 miles to the northeast, ending in the vicinity of the intersection of Highway 191 and Prospect Road. Nearly all damage was to tres

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 2:24 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2024-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1977 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2024-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1977 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

019 
WFUS54 KSHV 100149
TORSHV
LAC085-TXC403-100215-
/O.NEW.KSHV.TO.W.0003.240410T0149Z-240410T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
849 PM CDT Tue Apr 9 2024

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southeastern Sabine Parish in northwestern Louisiana...
  Southeastern Sabine County in eastern Texas...

* Until 915 PM CDT.

* At 849 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles northwest of Toledo Bend Dam, moving east at 40
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Sabine Parish in northwestern Louisiana and
  southeastern Sabine Counties, including the following locations...
  Columbus and Florien.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3129 9376 3147 9351 3137 9335 3136 9339
      3128 9344 3128 9353 3125 9354 3124 9356
      3123 9355 3123 9354 3122 9355 3118 9370
TIME...MOT...LOC 0149Z 253DEG 33KT 3126 9367 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
53

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 9, 6:43 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Apr 9, 6:43 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
643 PM CDT Tue Apr 9 2024

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday Night)
Issued at 250 PM CDT Tue Apr 9 2024

Looks like a couple of rounds of severe weather on tap over the
next 24 hours or so, along with more heavy rainfall. First thing
first...a potent MCS, with a very pronounced comma-head, has
develop across Rusk County in East Texas. This feature will
continue to push in a east-northeast direction over the next
several hours. SPC has issued a Tornado Watch, generally along
I-20 over all of our East TX counties and Louisiana parishes to
account for this.

We will probably see a brief break in severe activity behind this
feature, although some light to moderate rainfall may continue.
However, strong to severe storms will return overnight in to early
Wednesday morning. Short-term progs all continue to suggest the
development of QLCS across South Texas tonight ahead of a closed
trough shifting east through the southern Panhandle of Texas. This
QLCS is expected to rapidly intensify and move northeastward,
eventually making it into our East Texas and Louisiana zones just
south of the I-20 corridor overnight into early Wednesday
morning. SPC has highlighted this with an Enhanced Risk for most
of the aforementioned locations, with a Moderate Risk across a
small portion of our Central Louisiana parishes. All modes of
severe weather remain a risk, including isolated tornadoes and
flash flooding from additional heavy rainfall. We will likely get
dry slotted behind these storms during the day on Wednesday for a
few hours. However, more storms are possible as the closed trough
moves into the region, especially north of I-20 closer to the
track of the closed trough. Hail would likely be the higher
threat, as most of that convection should be elevated. Drier and
noticeably cooler weather will move into the area late Wednesday
night, as the trough and associated cold front move out of the
region.

&&

.LONG TERM...
(Thursday through next Monday)
Issued at 250 PM CDT Tue Apr 9 2024

A dry northwesterly flow will settle over the region on Thursday
in wake of the frontal and trough passage. It's likely a Wind
Advisory may be needed in some locations, as a tight pressure
gradient will make for very gusty northwest winds. The winds will
diminish by Friday as upper ridging moves into the Southern Plains
and Lower Mississippi Valley.T he ridge flattens by next weekend,
but quiet conditions will prevail on Saturday and Sunday. Small
rain chances return to the forecast on Monday ahead of another
upper trough. /20/

&&

.AVIATION...
(00Z TAFS)
Issued at 638 PM CDT Tue Apr 9 2024

A series of upper-level disturbances will maintain a thunderstorm
threat through the overnight hours to around 10/15Z before
conditions begin to improve from the west. Expect IFR/LIFR
ceilings overnight, improving to MVFR after daybreak. Otherwise,
light southerly winds tonight to become northwest at 15 knots with
higher gusts after 10/18Z as high pressure builds from the
northwest. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  76  54  73 /  90  90  20   0
MLU  65  77  54  73 / 100 100  30  10
DEQ  59  72  48  70 /  80 100  50   0
TXK  62  74  52  71 /  80 100  50   0
ELD  61  74  50  72 /  90 100  40  10
TYR  62  73  51  72 /  80  60  10   0
GGG  64  75  52  72 /  80  80  20   0
LFK  64  76  52  75 /  90  70   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Wednesday evening for ARZ050-051-059>061-
     070>073.

LA...Flood Watch through Wednesday evening for LAZ001>006-010>014-
     017>022.

OK...Flood Watch through Wednesday evening for OKZ077.

TX...Flood Watch through Wednesday evening for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

SHORT TERM...20
LONG TERM....20
AVIATION...05
Hazardous weather outlook, Apr 9, 3:13 PM CDT, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
313 PM CDT Tue Apr 9 2024

LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167-101200-
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-
La Salle-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
313 PM CDT Tue Apr 9 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...
...TORNADO WATCH 95 IN EFFECT UNTIL 9 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for north central Louisiana,
northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will continue to develop and spread east
across Deep East Texas and much of North Louisiana this afternoon and
early evening, with the threat for damaging winds, hail, and isolated
tornadoes. The threat for locally heavy rainfall and flash flooding
will also continue across the area this afternoon and tonight, with
additional shower and thunderstorm development expected even in wake
of these storms from Deep East Texas into North Louisiana. A second
complex of strong to severe thunderstorms is expected to enter
portions of Deep East Texas shortly before daybreak Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The heavy rainfall and flood theat should begin to taper off from
west to east across the region Wednesday, although the potential for
severe thunderstorms will continue through midday across North
Louisiana before ending. Damaging winds, hail, and isolated tornadoes
will remain possible through midday with this second line of strong
to severe thunderstorms, with the rains finally diminishing from west
to east Wednesday night with the passage of a strong upper level
disturbance.

Additional rises from recent rainfall will continue to impact area
waterways with crests likely not reached until the end of the work
week, the upcoming weekend or next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon through
tonight.

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124>126-101200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-
Cass-Wood-Upshur-Marion-
313 PM CDT Tue Apr 9 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...This afternoon and tonight.

Showers and embedded thunderstorms will continue to affect Northeast
Texas and Southern Arkansas this afternoon and evening, with
additional heavy rainfall possible over these areas. While
diminishing across Northeast Texas this evening, additional shower
and thunderstorm redevelopment is expected through tonight over much
of Southern Arkansas, which may result in a flood threat. Another
complex of showers and thunderstorms will move into Northeast Texas
and Southern Arkansas around and after daybreak Wednesday, which may
result in additional heavy rainfall and flooding over these areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Showers and thunderstorms, some of which may be strong, will be
ongoing Wednesday morning across Southern Arkansas, and may be
capable of producing locally gusty winds and heavy rainfall, which
may result in flooding. These threats will begin to diminish by early
Wednesday afternoon, although scattered rains will linger through
Wednesday night before diminishing from west to east late.

Additional rises from recent rainfall will continue to impact area
waterways with crests likely not reached until the end of the work
week, the upcoming weekend or next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight for
Southern Arkansas.

15

In the hours before

Local storm report, Apr 9, 7:05 PM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
705 PM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     Flash Flood      2 NE Monroe             32.53N 92.07W
04/09/2024                   Ouachita           LA   Public

            Flooding around a parking garage on the
            campus of the University of Louisiana
            Monroe. Reported a foot of water was
            present, has since started to recede.

&&

RK
Local storm report, Apr 9, 7:17 PM CDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
717 PM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     Tstm Wnd Dmg     2 NE Monroe             32.53N 92.07W
04/09/2024                   Ouachita           LA   Public

            Trees down, some snapped on the campus of
            the University of Louisiana Monroe.

&&

RK
Special weather statement, Apr 9, 7:49 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Shreveport LA
749 PM CDT Tue Apr 9 2024

LAZ010-011-018-100115-
De Soto LA-Natchitoches LA-Red River LA-
749 PM CDT Tue Apr 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DE SOTO...
SOUTHEASTERN RED RIVER AND NORTHWESTERN NATCHITOCHES PARISHES THROUGH
815 PM CDT...

At 749 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Coushatta, or 18 miles northwest of Natchitoches,
moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Coushatta, Campti, Allen, Martin, Ashland, Powhatan, Lake End, Black
Lake, Creston, Hanna, and Ajax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for northwestern
Louisiana.

&&

LAT...LON 3192 9348 3215 9315 3215 9309 3193 9292
      3177 9336
TIME...MOT...LOC 0049Z 235DEG 37KT 3189 9335

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

53
Special weather statement, Apr 9, 7:55 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Shreveport LA
755 PM CDT Tue Apr 9 2024

TXZ166-167-100130-
Sabine TX-San Augustine TX-
755 PM CDT Tue Apr 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SAN AUGUSTINE AND
SOUTHWESTERN SABINE COUNTIES THROUGH 830 PM CDT...

At 754 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pineland, or 12 miles northeast of Ebenezer, moving northeast at 30
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pineland, Rosevine, Bronson, McElroy, and Yellowpine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for eastern Texas.

&&

LAT...LON 3111 9415 3111 9416 3112 9416 3112 9418
      3114 9419 3148 9407 3127 9380 3115 9394
      3114 9404 3112 9404 3111 9406 3110 9413
TIME...MOT...LOC 0054Z 209DEG 25KT 3120 9407

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

53
Special weather statement, Apr 9, 8:18 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
818 PM CDT Tue Apr 9 2024

LAZ011-012-018-019-100200-
Winn LA-Bienville LA-Natchitoches LA-Red River LA-
818 PM CDT Tue Apr 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN RED RIVER...NORTH
CENTRAL NATCHITOCHES...SOUTHEASTERN BIENVILLE AND NORTHWESTERN WINN
PARISHES THROUGH 900 PM CDT...

At 817 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Campti, or 17 miles north of Natchitoches, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Campti, Martin, Goldonna, Saline, Lucky, Ashland, Bienville,
Powhatan, Brice, Friendship, Black Lake, Chestnut, and Creston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.

&&

LAT...LON 3202 9270 3185 9320 3200 9332 3236 9298
      3216 9282 3215 9282 3215 9280
TIME...MOT...LOC 0117Z 236DEG 29KT 3198 9319

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

05
Special weather statement, Apr 9, 8:42 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
842 PM CDT Tue Apr 9 2024

LAZ010-011-017-018-100215-
De Soto LA-Natchitoches LA-Red River LA-Sabine LA-
842 PM CDT Tue Apr 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DE SOTO...SOUTH
CENTRAL RED RIVER...WEST CENTRAL NATCHITOCHES AND NORTH CENTRAL
SABINE PARISHES THROUGH 915 PM CDT...

At 842 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Converse, or 22 miles southeast of Mansfield, moving
northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Coushatta, Allen, Pleasant Hill, Lake End, Belmont, Hanna,
Marthaville, Rambin, Armistead, and Ajax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for northwestern
Louisiana.

&&

LAT...LON 3164 9357 3179 9362 3205 9337 3182 9318
TIME...MOT...LOC 0142Z 245DEG 36KT 3176 9349

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

53

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:49 PM CDTSpecial Weather StatementSHVRed River26 min
Apr 9, 8:10 PM CDTSevere Thunderstorm WarningSHVSabine50 min
Apr 9, 8:18 PM CDTSpecial Weather StatementSHVBienville42 min
Apr 9, 8:42 PM CDTSpecial Weather StatementSHVRed River33 min
Apr 9, 8:50 PM CDTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn11 days
Apr 9, 8:57 PM CDTRiver Flood WarningSHVDe Soto10 days
Apr 9, 9:00 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine45 min
Apr 9, 9:09 PM CDTRiver Flood WarningSHVBienville, Bossier14 days
Apr 9, 9:12 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster48 min
Apr 9, 9:23 PM CDTFlash Flood WarningSHVSabine5 hr
Apr 9, 9:33 PM CDTSpecial Weather StatementSHVRed River27 min
Apr 9, 10:12 PM CDTSpecial Weather StatementSHVSabine33 min
Apr 9, 10:41 PM CDTAreal Flood AdvisorySHVBienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 1 more3 hr
Apr 9, 10:46 PM CDTSpecial Weather StatementSHVNatchitoches29 min
Apr 9, 11:04 PM CDTFlash Flood WarningSHVBienville, Grant, Jackson, Natchitoches, Red River, Winn3 hr
Apr 9, 11:21 PM CDTSpecial Weather StatementSHVGrant, Winn24 min
Apr 10, 12:47 AM CDTFlash Flood WarningSHVCaldwell, Grant, LaSalle13 hr
Apr 10, 1:34 AM CDTFlash Flood WarningSHVCaldwell, Jackson, Ouachita5 hr
Apr 10, 2:19 AM CDTFlash Flood WarningSHVGrant, Natchitoches, Winn5 hr
Apr 10, 10:03 AM CDTRiver Flood WarningSHVCaddo10 days
Apr 10, 2:49 PM CDTWind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more28 hr
Apr 10, 4:23 PM CDTAreal Flood AdvisorySHVCaddo3 hr
Apr 10, 5:05 PM CDTSpecial Weather StatementSHVDe Soto40 min
Apr 9, 7:55 PM CDTSpecial Weather StatementSHVSabine35 min
Apr 9, 8:52 PM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches21 days
Apr 9, 8:52 PM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches6 days
Apr 9, 8:54 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity44 days
Apr 9, 8:54 PM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler51 days
Apr 9, 9:00 PM CDTRiver Flood WarningSHVSabine, San Augustine39 hr
Apr 9, 9:00 PM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby9 days
Apr 9, 9:44 PM CDTSpecial Weather StatementSHVSabine31 min
Apr 9, 11:41 PM CDTSevere Thunderstorm WarningSHVAngelina35 min
Apr 10, 12:44 AM CDTSpecial Weather StatementSHVAngelina31 min
Apr 10, 10:57 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches75 days
Apr 10, 2:58 PM CDTSpecial Weather StatementSHVRusk47 min
Apr 10, 3:18 PM CDTSpecial Weather StatementSHVHarrison42 min
Apr 10, 3:41 PM CDTSpecial Weather StatementSHVRusk34 min
Apr 10, 4:29 PM CDTSpecial Weather StatementSHVPanola46 min

Nearby

Tornado Warnings in Louisiana, 2024Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.